# SDR IPXA2016072206165

- Difficulty date: July 3, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 21,980 hours, 14,720 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: 183N20071
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, LEFT ELEVATOR OB LOWER PLATE HAS CORROSION.  REMOVED AND REPLACED THE PLATE IAW SRM 55-20-01-0I-1, AND DWG 183N2007.
